# SDR ASAA1058296

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,519 hours, 4,025 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 3989083
- Part serial: 9779
- Condition: Faulted
- Location: Temp Control
- Part time: 11,112 hours, 3,369 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON DURING RECALL.  ACCOMPLISHED ZONE/TEMP CONTROLLER BITE CHECK NR 1 CONTROLLER FAULTS TEMP CONTROL VALVE.  REPLACED TEMP CONTROL VALVE & DID BITE TEST GOOD REF MM 21-51-10-400.  OPS & LEAK CHECK GOOD REF MM 21-51-10-400-801.
